# SDR WX0A2019042273390

- Difficulty date: April 19, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK SMELL DURING DESCENT.  PERFORMED ECS DECONTAMINATION. R&R RIGHT HAND WATER INJECTOR, FLOW CONTROL VALVE, ACM, PRIMARY HEAT EXCHANGER, MAIN HEAT EXCHANGER, REHEATER, CONDENSER, RECIRCULATION FILTER, AND OZONE FILTER.
